The Annals of Statistics

Corrections: A Quadratic Measure of Deviation of Two-Dimension Density Estimates and a Test of Independence

M. Rosenblatt

Full-text: Open access

Article information

Source
Ann. Statist., Volume 10, Number 2 (1982), 646.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345809

Digital Object Identifier
doi:10.1214/aos/1176345809

Mathematical Reviews number (MathSciNet)
MR653543

Zentralblatt MATH identifier
0503.62034

JSTOR
links.jstor.org

Citation

Rosenblatt, M. Corrections: A Quadratic Measure of Deviation of Two-Dimension Density Estimates and a Test of Independence. Ann. Statist. 10 (1982), no. 2, 646. doi:10.1214/aos/1176345809. https://projecteuclid.org/euclid.aos/1176345809


Export citation

See also

  • Original Paper: M. Rosenblatt. A Quadratic Measure of Deviation of Two-Dimensional Density Estimates and A Test of Independence. Ann. Statist., Volume 3, Number 1 (1975), 1--14.